Blood tests showed TSH result at 5.700 - started on levothyroxine 50 mcg
Have consistent rash and terrible itching on neck at throat
Also increased sweating mostly from head and neck
I am 60 yrs - no menopause symptons over the last 3-4 yrs.
Have high BB - take medications - also lower kidney functions
Is this rash - itching and sweating a concern?
Try acupuncture or some other type of alternative medicine to see if you have an energetic block in you throat area. It may take several visits. A lot of females get throat issues because from an energetic standpoint we don't feel like we are getting heard or are not able to express ourselves in a healthy way. Some of us put ourselves last over others. If you feel that this sounds like you, try alternative medicine to heal the energetic block in the throat area and perhaps other areas. With alternative medicine, you treat the whole person, not just symptoms. Strengthen you kidneys, remove the block, bring balance back into your body before things get worse.
I think that before I started on other paths, I would want to find out about the thyroid question that is already evident. A TSH result of 5.7 is possibly indicative of being hypo. You should go back for more testing besides TSH. TSH is a pituitary hormone that is affected by many variables, It is inadequate as a diagnostic. At best it should be considered an indicator, along with more important indicators such as symptoms and also levels of the biologically active thyroid hormones, free T3 and free T4.
As a start I would suggest that you request to be tested for FT3 and FT4 (not total T3 and total T4), along with TSH. If the doctor resists, then just insist on it and don't take no for an answer. After all, you are the customer. You should also request to be tested for the thyroid antibodies, TPO ab and TG ab, to determine the possibility of the most prevalent thyroid problem, which is Hashimoto's Thyroiditis.
When test results are back, then get a copy for your records, and post results and reference ranges here, and members can help interpret and advise further. It is always good to get a copy and write down on there how you were feeling and what meds you were taking. These can be very valuable as future references. The doctor is required to give you a copy upon your request.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.